# SDR VTZA95092

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Pod Door Handle
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/CHS - FLT 6483 - AT 0800, ACFT DIVERTED TO GSO DUE TO BAGGAGE DOOR WARNING ILLUMINATED IN-FLIGHT.  MAINTENANCE INSPECTED DOOR AND DEFERRED INDICATION.  DMI NR 17503 MEL NR 52-4.  DMI NR 17503 WAS LATER CLEARED AT IAD BY ADJUSTING POD DOOR HANDLE MICROSWITCH 3-4-95.  OPS CHECKED GOOD.  (X)
